MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV CONV&OFFST FEM PREP; INSTRUMENT CASES

DEPUY IRELAND - 9616671 ATTUNE REV CONV&OFFST FEM PREP; INSTRUMENT CASES
Model Number 2549-00-070
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device confirmed the reported event.The coating on the brackets was delaminating.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Event or Problem Description
It was reported that during post cleaning inspection the pan was found to be damaged.The plastic holder for the shims was broken off.No surgical delay.

Brand Name
ATTUNE REV CONV&OFFST FEM PREP
Common Device Name
INSTRUMENT CASES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10537755
Report Number1818910-2020-20114
Device Sequence Number2670053
Product Code FSM
UDI-Device Identifier10603295476016
UDI-Public10603295476016
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2549-00-070
Device Catalogue Number254900070
Device Lot NumberPV0156626
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2020
Initial Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1